# SDR FDEA201508222694

- Difficulty date: August 22, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 725 hours, 17,130 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL RIVET HEADS MISSING, STATION 1581 - 1601.  TRANSFERRED FROM B CHECK N00054.  FOUND CORROSION AT STRINGER 50L, BETWEEN STATION 1581 - 1601.  REMOVED FLOOR PANEL & REMOVED FRAME CLIP AT STATION 1581, STRINGER 50 TO 49.  CUT OUT DAMAGED SECTION.  FABRICATED LONGERON REPAIR SECTION IAW SRM 53-00-05 2R.  FABRICATED FROM 1D0554T, CPN 0222366, PO MA3036534.  FABRICATED REPAIR SPLICES, TWO PER SRM 53-00-05-2R, FABRICATED SPLICES FROM 1D1104, CPN  0201861 MA3038124.  THE SPLICES WERE FABRICATED WITH INSTRUCTIONS INCLUDED IN EA1-5300-T0319639.  DRILLED NEW STRINGER & NEW SPLICES.  ALODINE & PRIMED, PAINTED ALL PARTS IAW SRM 51-21-02.  OK TO INSTALL ALL PARTS.  INSTALLED ALL PARTS IAW EA 1-5300-T0319639.  CONFIRMED ALL CORROSION REMOVED.  RECEIVED OK TO CLOSE  FLOORBOARD & CLOSED FLOORS IAW SRM 51-40-00.  CONFIRMED ALL CORROSION REMOVED.
